# SDR CALA2025101510132

- Difficulty date: October 11, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 76,425 hours, 26,716 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: -A- System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STABILIZER OUT OF TRIM LIGHT LIGHT.  ON DEBREIF PILOT ON AIR RETURN. AUTOPILOT A, CAUSED OUT OF TRIM & COLLUM BUMP WHEN ENGAGED.    PERFORMED TEST & FOUND ELEV SENSOR SUGGESTED REPLACEMENT.   AUTOPILOT B IS OPS. PLACED AUTOPILOT A ON MEL IAW 2201A.  INSTALLED STICKER AT CMD A SWITCH, .DOWNGRADED TO NO AUTOLAND & NSTALLED PLACARD AND PLACED PLACARD 44.0017.   OK FOR SERVICE.
